# SDR 2003UALA00577

- Difficulty date: July 18, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N380UA
- Make and model: Boeing 737322
- Aircraft serial: 24655
- Aircraft time: 39,698 hours, 27,715 cycles
- Engine: Ge CFM56*
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL AT APB CRACKED BS 1016+12 RBL 2.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED & INSTALLED PANEL.
